# SDR VNAA202412240062

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: CC670321792
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 278.00, R/H JACK FITTING INTERCOSTAL IS HEAVILY CORRODED.  REMOVED AND REPLACED INTERCOSTAL IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01      CC670-32179-2"
